Alert archive / Maryland / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 6, 2020Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2020, 4:49 PM EDT for Cecil County, Maryland. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2020, 4:49 PM EDT (20:49 UTC)
Expired
Jul 6, 2020, 5:45 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 116 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1250 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

032 
WWUS81 KPHI 062049
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
449 PM EDT Mon Jul 6 2020

MDZ008-PAZ101-062145-
Cecil-Western Chester-
449 PM EDT Mon Jul 6 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...

At 448 PM EDT, a strong thunderstorm was located near Rising Sun, or
12 miles north of Havre De Grace, moving east at 5 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Calvert, Oxford, Rising Sun, Homeville, Glen Roy, Lombard,
Richardsmere, West Nottingham, Octoraro, Mount Vernon, Conowingo,
Rock Springs, Farmington and Blake.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3976 7606 3981 7603 3983 7604 3987 7599
      3989 7599 3975 7592 3972 7597 3972 7591
      3961 7613 3972 7623
TIME...MOT...LOC 2048Z 256DEG 6KT 3973 7610 

$$

BAH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:58 PM EDT, 51 minutes earlier.

Area forecast discussion, Jul 6, 3:58 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
358 PM EDT Mon Jul 6 2020

.SYNOPSIS...
A frontal boundary remains stalled over the region today but
will progress north of the area on Tuesday. A summer-like
pattern will then persist throughout the week with scattered
showers and thunderstorms expected most days along with above
average temperatures. A coastal storm will the region Friday
through Saturday as it moves north from the Carolinas.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A very active day continues with numerous severe thunderstorms
spreading outwards from initial convection earlier this
afternoon across Philadelphia, producing a ring of fire through
the CWA, with a dearth in rainfall over portions of Burlington
County. Given the inundation of convection and busyness of
reports, this discussion is shorter than desired.

SB CAPE values continue into the afternoon as high as 3000-4000
J/kg, and ML MUCAPE values as high as 4000-5000 J/kg.
This will continue to fuel the severe thunderstorm potential
will continue through the evening hours. Hi- res models are
suggesting that cold pools (which have been struggling in the
humid airmass) may finally begin to push convection slowly to
the south and west into the remainder of the afternoon
eventually into portions of Delmarva. With very weak flow aloft
and virtually no steering flow, storm motion remains quite
challenging. Further interactions with sea and bay breezes look
to fuel thunderstorm development across southern NJ and far
northern DE. With PWATs still near to above 2 inches, heavy
rain will continue with thunderstorms that persist.

Want to reiterate the dangerous flash flooding ongoing in
portions of the Philadelphia Metro. Please stay off the roadways
as numerous water rescues and road closures are currently
ongoing. This is a dangerous situation!

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Convection looks to continue into the daytime tomorrow,
thankfully much more reduced than today. The remnant MCV/MCS
from today's convection will be highly influential in convective
initiation tomorrow. The lack of a shortwave but rather weak
mid-level ridging, this should preclude as widespread convection
as today. Forecast CAPE values of, dare say, only 2000-3000 J/kg
also indicate weaker convection. Flooding with PWAT values still
around still between 1.5-2 inches, is possible, especially over
areas that saw abundant rainfall today. Highs will be a bit
cooler in the mid to upper 80s as the front from today remains
situated further south.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Summary: The extended forecast will feature continually active
convective weather likely through next weekend, although the primary
focus will be the influence of a departing coastal southern stream
low Friday and Saturday.

Synoptic pattern: A fairly progressive pattern is expected,
synoptically speaking, into this coming weekend. Tuesday will start
with an upper trough departing eastward over the north Atlantic then
as trough axis moves from the Great Lakes region east toward the
Canadian maritimes by early Thursday. Ridging will follow briefly in
the trough's wake late Thursday into Friday, then the attention
turns to the southern stream trough digging across the Midwest and
eventually into the southeast by Saturday. This trough will be the
driver of the next synoptically forced system to impact our region
into the weekend. Thankfully, it appears that the medium range
guidance is coming into better agreement with regard to timing and
evolution of the synoptic pattern during this period.

Sensible weather: The main theme for the upcoming long term period
is "unsettled." Basically every day will probably feature convection
in some way, shape, or form, however the mesoscale details beyond
Tuesday are essentially impossible to determine this far out.

Southerly surface flow will persist Tuesday and Wednesday pumping a
continual stream of warm and humid air into the region from the
south. So it'll be quite warm and humid, but not excessively so.
Expect maximum temperatures nearing 90 degrees and minimums around
70 both days along with dewpoints around 70 degrees along with
scattered showers and thunderstorms mainly during the late afternoon
and evening time frame.

Tuesday's convection and severe weather environmental setup will be
similar to today's with the exception of a few things. Lapse rates
will be lower (~6 C/km), so there won't be nearly as much of a hail
threat. Precipitable water values will be about the same (1.7-1.9"),
but the steering flow will be roughly parallel to the main
initiating boundary (oriented E-W across central NJ and eastern PA).
So flash flooding could be more of a concern. MLCAPE will remain
high (~3000 J/kg) south of the boundary with DCAPE locally over 1000
J/kg. Deep layer shear for organization will be considerably less
and flow aloft for forcing is also much less than today, so coverage
appears to be much lower. Nonetheless, we will need to watch for wet
microburst potential and flash flooding threats with Tuesday's
convection.

Synoptically speaking, Thursday appears to be the driest day as a
somewhat more prominent ridge passes to our north leading to more
subsidence locally. With that said, could still see more isolated
convective activity on Thursday. Surface flow will turn more
southeasterly as a surface low takes shape across the coastal
Carolinas. Still expecting highs right around 90 degrees and lows
around 70.

Guidance has come into better agreement that the southern stream
coastal low will lift north into the Mid-Atlantic Friday and depart
Saturday. This system will bring precipitable water values nearing
the "extreme" range for this latitude with values of 2.25-2.50"
depicted by the GFS. The precipitation evolution of this system is
still quite unclear at this time. I suspect there will be some sort
of showery tropical band or bands of rain that lifts north across
the eastern portion of the forecast area on Friday followed by more
diurnally driven convection later in the day as instability builds.
Both the GFS and ECMWF keep the highest QPF offshore, but with
surface flow turning easterly with high moisture content, it's
difficult to believe that QPF amounts will remain low over land.

On Saturday, the surface low will be departing to the north, but the
upper trough axis will remain to our west along with a very soupy
airmass and diurnally driven instability. So will still expect to
see widespread convection with heavy rain potential. The main
takeaway is that there is a heavy rain and potentially flash
flooding threat with this system. Thankfully the system will be
moving quickly, but it's something that will need to be watched
closely.

Temperatures are a bit uncertain Friday and Saturday since cloud
cover is a big question mark as of now, but with the tropical
airmass that will be advected northward, I see no reason why we
couldn't still get highs around 90 degrees. As you may have guessed,
dewpoints will rise into the mid 70s Friday and Saturday, so it'll
be quite uncomfortably humid regardless of the temperature. Long
story short, expect Friday and Saturday to be very warm, wet, and
humid.

Without any sort of strong cold front in the wake of this system,
it'll likely remain quite warm and humid into early next week.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY and surrounding areas.

.Into the early evening...Showers and thunderstorms across the
Delaware Valley area with lower CIGS/VSBYS diminishing this evening.
Other TAF sites with VFR and VCTS/VCSH.

.Tonight... Scattered showers and tstms will decrease after sunset
with VFR returning. Later tonight, fog will develop at the terminals
that received rains today. MVFR at these terminals with IFR psbl.
Light winds.

.Tuesday... Early fog then VFR returning. More showers and tstms
developing with lower CIGS/VSBYS possible. Difficult to determine
which TAF sites will be impacted. Mostly south winds around 10
knots outside of tstms.

Outlook...

Tuesday through Thursday...Prevailing VFR expected, however
scattered showers and thunderstorms, generally between 18Z and 06Z
each day, may locally lower restrictions. Winds will be generally
southerly around 5-10 kts.

Friday...MVFR ceilings probable with southeasterly to easterly winds
around 5-10 kts. Scattered moderate to locally heavy showers with
embedded thunderstorms will lower visibility and ceiling
restrictions locally.

&&

.MARINE...
Winds and seas will remain below SCA conditions tonight and Tuesday.
Winds may gust around 20 knots at times though. The main hazard
through the period will be thunderstorms with gusty winds and
locally higher seas.

Outlook...

Conditions are forecast to remain below advisory criteria through
Thursday, however southerly winds may gust up to 20 kts at times.
Seas will be generally 2-3 feet. Afternoon and evening showers and
thunderstorms are possible Tuesday through Thursday, which may
locally increase winds and seas.

On Friday, seas will build and may exceed 5 feet as winds become
easterly and increase to 15 kts with higher gusts possible. Small
Craft Advisory conditions are possible on Friday.

Rip Currents...

There is a low risk for the development of dangerous and life
threatening rip currents today through Tuesday. However, conditions
may be locally moderate near the times of low tide owing to
increasing southerly flow through the period.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 9 PM EDT this evening for PAZ070-071-
     102-104-106.
NJ...Flash Flood Watch until 9 PM EDT this evening for NJZ015>019.
DE...Flash Flood Watch until 9 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 9 PM EDT this evening for MDZ008.
MARINE...None.

&&

Synopsis...Staarmann
Near Term...Davis
Short Term...Davis
Long Term...Staarmann
Aviation...O'Hara/Staarmann
Marine...O'Hara/Staarmann
Equipment...WFO PHI
Hazardous weather outlook, Jul 6, 3:27 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
327 PM EDT Mon Jul 6 2020

DEZ002-003-MDZ012-015-019-020-NJZ021-023-071930-
Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Cumberland-
Cape May-
327 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-MDZ008-NJZ016-071930-
New Castle-Cecil-Salem-
327 PM EDT Mon Jul 6 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ024-071930-
Delaware Beaches-Atlantic Coastal Cape May-
327 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-071930-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-071930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
327 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012-013-020-022-027-PAZ054-055-060>062-101-103-105-
071930-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Ocean-Atlantic-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Western Montgomery-Upper Bucks-
327 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-017>019-PAZ070-071-102-104-106-071930-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
327 PM EDT Mon Jul 6 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-025-026-071930-
Eastern Monmouth-Coastal Atlantic-Coastal Ocean-
327 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 6, 4:40 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
440 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             BERWYN                  40.05N 75.44W
07/06/2020  E0.75 INCH       CHESTER            PA   PUBLIC

            MPING REPORT.

&&

JEO
Local storm report, Jul 6, 4:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
444 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      2 ESE VALLEY FORGE      40.09N 75.43W
07/06/2020                   CHESTER            PA   FIRE DEPT/RESCUE

            WATER RESCUE ON RICHARDS RD.

&&

JEO
Local storm report, Jul 6, 4:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      MORRISTOWN              40.80N 74.48W
07/06/2020                   MORRIS             NJ   FIRE DEPT/RESCUE

            PINE ST CLOSED DUE TO FLASH FLOODING.

&&

JEO
Local storm report, Jul 6, 4:46 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     FLASH FLOOD      1 SE MORRISTOWN         40.79N 74.47W
07/06/2020                   MORRIS             NJ   DEPT OF HIGHWAYS

            FLOODING ON I-287 BOTH DIRECTIONS
            APPROACHING EXIT 35. LANE CLOSURES IN PLACE.

&&

JEO
Local storm report, Jul 6, 4:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 E LAKEWOOD            40.08N 74.15W
07/06/2020  E1.00 INCH       OCEAN              NJ   PUBLIC

            REPORT VIA SOCIAL MEDIA WITH PHOTOS. TIME
            ESTIMATED FROM RADAR.

&&

JEO
Special weather statement, Jul 6, 4:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
449 PM EDT Mon Jul 6 2020

MDZ008-PAZ101-062145-
Cecil-Western Chester-
449 PM EDT Mon Jul 6 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...

At 448 PM EDT, a strong thunderstorm was located near Rising Sun, or
12 miles north of Havre De Grace, moving east at 5 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Calvert, Oxford, Rising Sun, Homeville, Glen Roy, Lombard,
Richardsmere, West Nottingham, Octoraro, Mount Vernon, Conowingo,
Rock Springs, Farmington and Blake.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3976 7606 3981 7603 3983 7604 3987 7599
      3989 7599 3975 7592 3972 7597 3972 7591
      3961 7613 3972 7623
TIME...MOT...LOC 2048Z 256DEG 6KT 3973 7610

BAH

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:16 AM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Mercer12 hr
Jul 6, 12:45 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden60 min
Jul 6, 12:52 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Mercer, Salem8 hr
Jul 6, 12:57 PM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Jul 6, 1:08 PM EDTFlash Flood WarningPHIBurlington, Camden4 hr
Jul 6, 1:15 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth60 min
Jul 6, 1:43 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden62 min
Jul 6, 1:52 PM EDTSpecial Weather StatementPHIOcean23 min
Jul 6, 2:00 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean75 min
Jul 6, 2:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Mercer, Middlesex, Monmouth, Ocean118 min
Jul 6, 2:39 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean66 min
Jul 6, 2:41 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer49 min
Jul 6, 2:46 PM EDTSpecial Marine WarningPHI89 min
Jul 6, 2:48 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Ocean4 hr
Jul 6, 2:51 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth39 min
Jul 6, 2:57 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatPHIBurlington, Camden, Gloucester4 hr
Jul 6, 3:00 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren45 min
Jul 6, 3:14 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean46 min
Jul 6, 3:18 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Somerset42 min
Jul 6, 3:34 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Somerset116 min
Jul 6, 3:36 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean54 min
Jul 6, 3:36 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset39 min
Jul 6, 3:38 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren52 min
Jul 6, 3:44 PM EDTSpecial Marine WarningPHI61 min
Jul 6, 3:44 PM EDTSpecial Marine WarningPHI61 min
Jul 6, 3:47 PM EDTFlash Flood WarningPHIMiddlesex, Morris, Somerset4 hr
Jul 6, 3:47 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem58 min
Jul 6, 4:41 PM EDTSpecial Marine WarningPHI64 min
Jul 6, 4:45 PM EDTSpecial Marine WarningPHI41 min
Jul 6, 4:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Salem60 min
Jul 6, 4:58 PM EDTSpecial Marine WarningPHI62 min
Jul 6, 5:24 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more4 hr
Jul 6, 5:39 PM EDTSpecial Marine WarningPHI66 min
Jul 6, 5:43 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland47 min
Jul 6, 5:57 PM EDTSpecial Marine WarningPHI63 min
Jul 6, 6:00 PM EDTSevere Thunderstorm WarningPHISalem60 min
Jul 6, 6:43 PM EDTSpecial Marine WarningPHI44 min
Jul 6, 6:56 PM EDTSpecial Marine WarningPHI47 min
Jul 6, 7:18 PM EDTSevere Thunderstorm WarningPHISussex, Warren36 min
Jul 6, 7:55 PM EDTSpecial Weather StatementPHISussex50 min
Jul 6, 12:34 PM EDTSpecial Weather StatementPHIPhiladelphia26 min
Jul 6, 1:20 PM EDTSpecial Weather StatementPHIMontgomery25 min
Jul 6, 1:24 PM EDTSpecial Weather StatementPHIMonroe36 min
Jul 6, 1:44 PM EDTSpecial Weather StatementPHIMontgomery31 min
Jul 6, 1:50 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery4 hr
Jul 6, 1:50 PM EDTSevere Thunderstorm WarningPHIMonroe40 min
Jul 6, 2:04 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery41 min
Jul 6, 2:10 PM EDTAreal Flood AdvisoryPHIMonroe2 hr
Jul 6, 2:18 PM EDTSpecial Weather StatementPHIMontgomery27 min
Jul 6, 2:27 PM EDTSevere Thunderstorm WarningPHIMontgomery48 min
Jul 6, 2:28 PM EDTSevere Thunderstorm WarningPHIMonroe28 min
Jul 6, 2:39 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery4 hr
Jul 6, 2:51 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery24 min
Jul 6, 3:11 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia49 min
Jul 6, 3:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia38 min
Jul 6, 3:56 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton64 min
Jul 6, 4:06 PM EDTSevere Thunderstorm WarningPHILehigh24 min
Jul 6, 4:07 PM EDTFlash Flood WarningPHIChester, Delaware, Montgomery4 hr
Jul 6, 4:31 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Monroe, Northampton44 min
Jul 6, 4:51 PM EDTAreal Flood AdvisoryPHICarbon, Monroe114 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton45 min
Jul 6, 5:01 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton119 min
Jul 6, 5:14 PM EDTSevere Thunderstorm WarningPHIChester61 min
Jul 6, 5:17 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton43 min
Jul 6, 5:20 PM EDTSevere Thunderstorm WarningPHIChester, Delaware42 min
Jul 6, 5:29 PM EDTSevere Thunderstorm WarningPHIChester46 min
Jul 6, 5:43 PM EDTAreal Flood AdvisoryPHIChester, Delaware3 hr
Jul 6, 5:53 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery52 min
Jul 6, 6:13 PM EDTSevere Thunderstorm WarningPHIChester48 min
Jul 6, 6:14 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery3 hr
Jul 6, 6:18 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery35 min
Jul 6, 6:54 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery109 min
Jul 6, 7:36 PM EDTSevere Thunderstorm WarningPHIChester69 min
Jul 6, 6:37 PM EDTSevere Thunderstorm WarningPHINew Castle53 min
Jul 6, 7:41 PM EDTSevere Thunderstorm WarningPHIKent, New Castle, Sussex64 min
Jul 6, 7:48 PM EDTAreal Flood AdvisoryPHIKent, New Castle117 min
Jul 6, 7:03 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's42 min
Jul 6, 7:23 PM EDTTornado WarningPHICaroline, Kent, Queen Anne's19 min

Nearby

Special Weather Statements in Maryland, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.